Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Non-Arsey Neuro Kicks Ass! And Heads.

Posted Aug 09 2010 12:00am

Well, my head.  Or maybe I kick my own head? Or maybe we both just grab a ball my head the closest sample of meds he has in his office, and play “Spin the Bottle?” Just kidding.  He’s awesome.

As I expected, he agreed with me to titrate to 300mg fully, not just the original 250mg of the Lamictal/Lamotrigine.  I know that when I’ve been in seriously, dire mental straits, I need a huge neurochemical kick in the ass (or head, yes?) We had to do this before with a full, one third titration of my Topomax/Topiramate.  This is exactly what we are doing now.  Before, I was only on 200mg of the Lamictal–now 300mg.

As soon as I got home, I immediately took the new dose.  That actually was a while ago and perfectly safe.  It would have been equivalent in terms of time, had I slept in all morning.  I’m not quite sure what is going to happen since I’ve only been on 250mg for about a week and a half.  The Lamictal was being quite the pissy, little brat with the first titration.  It took me about five days to fully get over the side effects.  The Topomax wasn’t that bad.

I need to see Merlin #2 on Wednesday.  Now, you are probably wondering, ‘PA! Why on earth did you start so soon! Why not just wait until Thursday!’

Well, dingbat landlord and a contractor are coming by on Friday to do some work in my flat.  Dingbat landlord says it won’t take long, but if dingbat landlord wasn’t so stupid, you could definitely call him a complete, and outright liar! Regardless, I do not want either of them seeing me in my stuporous state, hobbling around on Wonder Cane, mumbling in monosyllabic utterances that are barely comprehensible!

I have called my friend P. (who has not called back yet…) to see if he can drive me to Merlin #2.  If he cannot, well…that may prove…interesting? Merlin #2′s office is quite far away from where I live.  Too late now! The titration has begun! *laughing* I think I am already experiencing some side effects.  I’m not quite sure.  Maybe if I can’t tell, it means I am! *laughs more*

Back to Non-Arsey Neuro, though.  He was right with me in terms of everything I said regarding my wacky bean.  Even my “theory” of treating the “cascade” of psych/neuro, crossover, trickle down effects.

If you haven’t been following along lately, migraines and Asperger meltdowns have been making me feel post-“ick”tal© even though no seizure event has occurred.  Also, he didn’t know about all of the suicidal business that has been far too intense and far too prolonged.  Thus, another reason for the “cascade.”  Up my meds to stabilize the psych/emotional issues.  That will hopefully lessen the Asperger’s triggers.  Then, if really lucky, hopefully lessen the post-“ick”tal© weirdness due to some kind of strange neuronal activity.

I posed something else to him on the neuro front, as well.  It’s altogether different and doesn’t exactly dovetail with what I theorized above.  No.  Yet, there are some commonalities.  For me, in its manifestation and diagnosis, it almost looks like the above is somehow backward–but not quite? However, the end result is the same for treatment.  Absolutely, increase my Anticonvulsants! He agreed with me there, too!

What I posed will have to wait.  It’s quite med geeky and needs to be written about separately.  It justifies a post of its own.  I may not be able to get to it right away as, again, I’m going to be a bit messy, but you never know.  I might be able to pull it off.  It really rocked my med geeky socks, though! Wow.

Post a comment
Write a comment:

Related Searches